Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High MPV, high MCHC, very low ferritin. Haemoglobin normal. Nerve damage in both feet. Reason?

On my labs I have a history of having high mpv, high MCHC, & very low ferritin. My hemoglobin is normal. I had an iron infusion last year for ferritin & it helped but I am still suffering neuro issues @ have nerve damage in both feet now. Could this be a b12 deficiency or pernicious anemia? I do also have gastritis & clolitis.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Vitamin B12 deficiency is a common cause of peripheral neuropathy- resulting in damage to nerves of feet.

Symptoms include burning and tingling of feet, along with numbness and weakness.

You can get the level of vitamin B12 checked in the blood. Anemia may not be found in all cases of vitamin B12 deficiency.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor